MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. MILLENNIUM OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS, INC. MILLENNIUM OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10605
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleginga millennium oxygen concentrator shut off without an alarm.The patient was taken to the hospital by ambulance.The patient was diagnosed with bacterial pneumonia and placed on a ventilator.The device was returned to the manufacturer's quality product investigation laboratory for further investigation.The device was visually inspected and was found to have evidence of physical damage.The device was tested and was found to provide therapy properly.The customer's complaint of the device not alarming was confirmed.The technician found the 9volt battery used to power the loss of power alarm source was depleted, causing the device to not alarm if ac power was lost.Product labeling states,"if the device is turned on but not operating, the alarm condition will be activiated.This is often the result of either the device not being plugged in or a power failure.The feature is powered by an internal 9v battery.To test the condition of the battery you should test this alarm state often by unplugging the device and switching the power on.If the alarm condition is not activated, you should contact your home care provider to replace the battery.".

Brand Name
MILLENNIUM OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13316151
Report Number2518422-2022-00885
Device Sequence Number17333512
Product Code CAW
UDI-Device Identifier00606959015685
UDI-Public00606959015685
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM10605
Device Catalogue NumberM10605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale